Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2023, 6:13 PM EDT for Wood County, Ohio. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 25, 2023, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wood County, OH
The radar
The Detroit radar (KDTX), 150 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:44 PM EDT | HAIL 0.75 | 1 N North Baltimore, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:18 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289
WUUS51 KCLE 252213
SVRCLE
OHC173-252315-
/O.NEW.KCLE.SV.W.0052.230625T2213Z-230625T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
613 PM EDT Sun Jun 25 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Wood County in northwestern Ohio...
* Until 715 PM EDT.
* At 612 PM EDT, a severe thunderstorm was located near Holgate, or
12 miles south of Napoleon, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Weston, Pemberville,
Haskins, Luckey, Bradner, Grand Rapids, Wayne, Bloomdale,
Risingsun, Cygnet, Portage, Jerry City, Tontogany, Hoytville,
Custar, West Millgrove and Milton Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
&&
LAT...LON 4141 8388 4142 8387 4141 8386 4143 8384
4151 8341 4117 8342 4117 8388
TIME...MOT...LOC 2212Z 248DEG 40KT 4123 8404
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas3 follow-up statements
151
WWUS51 KCLE 252242
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
642 PM EDT Sun Jun 25 2023
OHC173-252315-
/O.CON.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
642 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WOOD COUNTY...
At 642 PM EDT, a severe thunderstorm was located near North
Baltimore, or 9 miles south of Bowling Green, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Weston, Pemberville,
Haskins, Luckey, Bradner, Wayne, Bloomdale, Risingsun, Cygnet,
Portage, Jerry City, Tontogany, Hoytville, West Millgrove and
Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4117 8380 4143 8382 4151 8341 4117 8342
TIME...MOT...LOC 2242Z 248DEG 52KT 4125 8369
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas022
WWUS51 KCLE 252258
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
658 PM EDT Sun Jun 25 2023
OHC173-252315-
/O.CON.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
658 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN WOOD COUNTY...
At 657 PM EDT, a severe thunderstorm was located 9 miles north of
Fostoria, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Pemberville, Luckey,
Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Portage, Jerry City,
West Millgrove and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4117 8367 4146 8365 4151 8341 4117 8342
TIME...MOT...LOC 2257Z 254DEG 39KT 4129 8347
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas277
WWUS51 KCLE 252307
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
707 PM EDT Sun Jun 25 2023
OHC173-252317-
/O.EXP.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
707 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY WILL
EXPIRE AT 715 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
LAT...LON 4117 8367 4146 8365 4151 8341 4117 8342
TIME...MOT...LOC 2307Z 248DEG 40KT 4133 8334
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 25, 3:31 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 331 PM EDT Sun Jun 25 2023 .SYNOPSIS... A warm front extending from low pressure over Wisconsin will move eastward across the area today and may stall near the south shore of Lake Erie. This will be followed by a cold front sweeping eastward across the area tonight. Low pressure slowly drifts east across the Great Lakes region through mid week. && .NEAR TERM /THROUGH MONDAY NIGHT/... The atmosphere has been behaving so far. The outflow boundary from the morning convection has been able to generate some weak convection from Stark County northward to Cuyahoga and Lake Counties. These have struggled in the slightly drier air. The atmosphere across the western CWA has recovered as we wait for the instability moves into the region from the west. We will continue to monitor the interaction of the outflow/differential heating boundary and lake breeze boundary from Lake County to Erie County, PA. The main show still should occur ahead of the cold front that is moving across Indiana. 7H jet will interact with the current convection that is over Indiana and assist with its development in a very unstable airmass (mixed layer CAPE 2000+). The shear across the region is adequate but with numerous boundaries (warm front, outflow, lake boundary) moving across the region we will need to watch for storms latching onto a boundary and potentially spinning something up. Still think a squall line/QLCS develops after we see discrete cells over Indiana. NW Ohio has the best chances of seeing strong damaging winds and large hail. Storms likely move into the western CWA 5 pm to 7 pm then continue eastward through the remainder of the evening. The central CWA should be impacted 7 pm to 9 pm. Will monitor NE OH into NW PA for development near the warm front and lake breeze interaction. There may be a couple rounds of thunder for a few locations. Things calm down a bit after midnight as the cold front races across the region. The cool upper level low will remain over the region through Monday with periods of rain anticipated. If we are able to get any heating Monday afternoon ahead of a secondary cold front there could be a threat for some small hail from the stronger convection that develops. Highs Monday in the 70's. Coverage of the showers should decrease a bit after sunset Monday but we should continue to see scattered coverage, especially across NE OH into NW PA. Lows Monday night dip to within a couple degrees of 60. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... A large mid/upper closed low will continue to slowly move east across southern Ontario Province Tuesday before opening up into a broad mid/upper eastern CONUS trough Tuesday night and gradually lifting into a position from the NE U.S. into the Mid Atlantic by Wednesday night. This will drag another reinforcing cold front across the region Tuesday evening into Tuesday night. Moisture continuing to wrap around the mid/upper low as it gradually fills and opens up combined with mid-level vorticity and associated lift beneath the low and diurnal instability beneath the cold pool will lead to showers and a few thunderstorms blossoming again with daytime heating on Tuesday. The moisture will not be as deep as earlier in the week due to low-level flow trending more W to WNW, but the above mentioned factors will still lead to high coverage of precipitation in the afternoon and evening, so have PoPs quickly increasing to likely to categorical by mid morning Tuesday. The highest coverage will be from north central Ohio eastward into NW PA. One last organized band of convective showers should accompany the cold frontal boundary Tuesday evening into Tuesday night before drier air and increasing subsidence shifts the lingering showers into mainly far NE Ohio and NW PA late Tuesday night and Wednesday. These lingering showers will actually be aided by Lake Erie moisture due to NW flow across the lake behind the front, a marginal lake surface to 850 Delta T around 10 C, upslope flow, and a trailing surface trough as the main mid/upper trough gradually exits. Lake enhanced showers are rare for June, but this has been a cool summer so far with numerous upper lows and deep troughs, so it is not surprising. Broad surface ridging building east from the western Great Lakes Wednesday evening and Wednesday night will finally bring dry conditions to all areas. Highs Tuesday and Wednesday will remain well below normal in the upper 60s/low 70s in most areas, but upper 70s/low 80s will sneak into NW Ohio by Wednesday. Lows Tuesday night will fall into the upper 50s/low 60s, with mid/upper 50s Wednesday night. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A warming trend will begin Thursday as a broad surface high quickly slides from the Great Lakes and Ohio Valley during the day to the east coast by Thursday night while the mid/upper trough over the NE U.S. also lifts out. This will allow broad mid/upper ridging over the Plains and Mississippi Valley Thursday to briefly expand east into the lower Great Lakes and Ohio Valley Thursday night and Friday. This pattern will set up strong warm/moist advection by Thursday night and Friday as a warm front lifts into the region. However, the location of the warm front and how far north it gets is uncertain due to a possible shortwave cresting the ridge Thursday night into Friday. This shortwave will be on the nose of the stronger low-level jet and resultant warm/moist advection, so MCS activity is likely, but the location of the warm front and associated theta e gradient will be the key in where the thunderstorms end up. Even outside of the organized MCS path, the moisture advection and isentropic ascent will lead to some showers ahead of the warm front Thursday night into Friday, so kept slight chance to chance PoPs. Highs in the upper 70s/low 80s Thursday will warm solidly into the low/mid 80s Friday with dew points creeping up, so it will start to feel more muggy. There is still some uncertainty for next weekend regarding the timing and strength of the most organized/widespread showers and thunderstorms, but trends are supporting amplification of mid/upper troughing over the Upper Midwest, Great Lakes, and NE U.S. by late in the weekend which will lead to a strong cold frontal passage Saturday or Sunday. The entire area should finally be pulled into the warm sector ahead of the front by Saturday allowing for decent heat and humidity to work with, but convective debris, lead shortwave energy, timing of the main front, and shear parameters are all uncertain 7 days out, so it is impossible to say whether or not there will be severe weather. This will have to be watched throughout the week. The frontal passage may be slow with a persistent boundary in the area, so heavy rainfall will also be possible. Highs will remain in the 80s and humid through the weekend. && .AVIATION /18Z Sunday THROUGH Friday/... Southerly winds continue ahead of a cold front that was located near the IL/IN border as of 17Z. Thunderstorms area expected to develop along and ahead of this boundary as it moves eastward. Some of the storms may be severe as they move across northern Ohio. Ahead of the thunderstorms expect VFR conditions. The storms are expected to cause IFR/LIFR conditions in heavy rain. Winds gusts may exceed 50 knots with the strongest convection which could evolve into a squall line moving across northern Ohio through the evening. MVFR ceilings are possible in the wake of the cold front overnight which should persist into Monday as periods of rain develop under the cool upper level low. Southwest winds on Monday may gusts 20 to 25 knots. Outlook...Non-VFR in showers and thunderstorms Monday through Tuesday night. && .MARINE... Showers and thunderstorms will cross Lake Erie this evening as a cold front moves east across the region. These storms could be strong to severe with winds over 50 knots, hail, and cloud-to-ground lightning. Otherwise, the lake will remain fairly quiet through early this week with winds becoming SSW at 10-20 knots tonight and WSW at 10-15 knots Monday. Winds increase to 15-20 knots Monday night and Tuesday allowing waves to approach 4 feet by Tuesday in the central and eastern basins. Winds then turn NW at 15-20 knots Tuesday night into Wednesday, so Small Craft headlines are possible during the midweek period. High pressure building in Wednesday night and Thursday will bring light and variable winds before winds turn E to SE at 5-10 knots Thursday night and Friday as a warm front approaches. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...MM NEAR TERM...MM SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...MM MARINE...Garuckas
Hazardous weather outlook, Jun 25, 4:28 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 428 PM EDT Sun Jun 25 2023 LEZ142>144-162>164-OHZ003-006>009-017>019-027>029-036-037-047-262030- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Marion-Morrow-Knox- 428 PM EDT Sun Jun 25 2023 ...TORNADO WATCH 381 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ145>147-165>167-OHZ010>013-020>022-030>032-038-262030- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Lorain- Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Ashland-Wayne-Stark- Holmes- 428 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northeast Ohio. .DAY ONE...Tonight. There is a slight risk of severe weather with thunderstorms this evening. Damaging winds will be the primary threat but large and a tornado may occur. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-148-149-168-169-OHZ014-023-033-089-PAZ001>003-262030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Ashtabula Inland-Trumbull-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 428 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. There is a marginal risk of severe weather with thunderstorms this evening. Damaging winds will be the primary but hail is also possible. A low end tornado threat is also present. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 25, 5:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 PM EDT Sun Jun 25 2023
OHZ003-006-252230-
Wood OH-Lucas OH-
525 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of northern Wood and
Lucas Counties through 630 PM EDT...
At 525 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morenci to 6 miles northeast of Defiance
to Payne. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toledo, Bowling Green, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Holland, Weston, Maumee,
Ottawa Hills, Walbridge, Pemberville, Millbury, Haskins, Luckey and
Grand Rapids.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
&&
LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
4170 8346 4169 8343 4169 8335 4171 8334
4164 8323 4162 8318 4162 8342 4135 8342
4135 8388
TIME...MOT...LOC 2125Z 272DEG 27KT 4174 8412 4137 8432 4110 8476
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Jun 25, 5:52 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
552 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Tstm Wnd Gst 4 N Whitehouse 41.58N 83.80W
06/25/2023 M53 MPH Lucas OH ASOS
ASOS station KTOL Toledo.
&&Local storm report, Jun 25, 6:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
604 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Tstm Wnd Dmg 2 NE Maumee 41.60N 83.63W
06/25/2023 Lucas OH 911 Call Center
Utility wires down.
&&Special weather statement, Jun 25, 6:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
605 PM EDT Sun Jun 25 2023
OHZ006-252300-
Wood OH-
605 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southern Wood County
through 700 PM EDT...
At 604 PM EDT, Doppler radar was tracking a strong thunderstorm near
Holgate, or 11 miles southeast of Defiance, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Weston, Bradner, Wayne,
Bloomdale, Risingsun, Cygnet, Portage, Jerry City, Hoytville, Custar,
West Millgrove, Milton Center and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
&&
LAT...LON 4136 8388 4136 8342 4117 8342 4117 8388
TIME...MOT...LOC 2204Z 247DEG 39KT 4120 8417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasLocal storm report, Jun 25, 6:07 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
607 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Tstm Wnd Dmg 1 N Ottawa Hills 41.68N 83.64W
06/25/2023 Lucas OH 911 Call Center
Utility wires down.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:09 PM EDT | Special Marine Warning | CLE | 50 min | |
| Jun 25, 5:25 PM EDT | Special Weather Statement | CLE | Lucas, Wood | 65 min |
| Jun 25, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 49 min |
| Jun 25, 6:05 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jun 25, 6:05 PM EDT | Special Weather Statement | CLE | Wood | 55 min |
| Jun 25, 6:31 PM EDT | Special Weather Statement | CLE | Hancock | 59 min |
| Jun 25, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky, Wood | 54 min |
| Jun 25, 6:51 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 18 min |
| Jun 25, 6:53 PM EDT | Special Marine Warning | CLE | 81 min | |
| Jun 25, 7:24 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jun 25, 7:37 PM EDT | Special Weather Statement | CLE | Cuyahoga, Huron, Lorain, Medina | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.